Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

KPeaches2014

Member
  • Total Reviews

    1
  • Content Count

    11
  • Joined

  • Last visited

Community Reputation

1 Neutral

About KPeaches2014

  • Rank
    New Member
  • Birthday 04/14/1992

Profile Information

  • Gender
    Female
  1. After almost 3 months of my switch to NuvaRing from Mirena, I can gladly (yet cautiously) say that my skin is clearing. During the first two months I became disheartened because I continued to flare up and have painful cysts. But I realized that after five years of Mirena, I could not fully grasp the hormonal change my body was going through. I mean, imagine having a product that ended your periods for five years (Mirena), and then suddenly you use another product that induces a menstrual cy
  2. Thank you for your input. Right now I am studying abroad in Spain so changing my birth control again is not an option, though I agree my skin is improving. I am willing to give it more time because it appears to work for some in terms of maintaining acne. If i find it is simply not for me, it'll be worth a discussion with my gynecologist and dermatologist. But, hey, it's not Mirena!
  3. After five years of use, I was advised by my derm to remove Mirena. I had achieved clear skin in the past, but a year or two after having it inserted, my skin began to seriously flare up. The day I had it removed, I was given a NuvaRing sample. Two months later, I can say my skin has calmed down, but I'm nowhere near where I was before. So my questions for the ladies are: How long after removing Mirena did you see an improvement in your acne? After Mirena, what did you switch to? My t
  4. I've been using Ziana for almost 4 1/2 months now. Hopefully my derm will also change my routine when I see her in two weeks!
  5. It's hard to say how long my purging period lasted. At least a few weeks to a month. However, 3 months into treatment (with little results) I had a chemical peel done, and I was broken out for an extra 3 weeks to a degree similar to the purging period (you can imagine how happy I was). But during that third week, my switch to NuvaRing really helped me out. I had a few cysts pop up, but I figured my body needed time to adjust to the hormones. They are already faded to nothing. Hormonal birth c
  6. I have been on Ziana for about 4 full months now and I am finally seeing improvement. However, I believe this may be due to my switch to a hormonal birth control two weeks earlier. (Your profile does not list your gender, but if you have any reason to believe your acne is hormonal, Ziana will only bring up pimples faster. It does not treat an internal problem ) I hate to break it to you, but it may take a full 3 months to see positive results. 51 days is not that long of a treatment in terms
  7. Sweetie, don't take my comment as belittling you, but the horrible acne you see is nonexistant to me! Remember, you are your own worse critic. No one else looks at your skin as up-close and as critically as you do. Listen to what these people have to say and connect with the people on this site. We're all in this together and we're all here to support each other!
    1. Marks fade more quickly (compared to not treating them at all) 2. Large quantity in one tube 1. Purging period can last 1-2 months, if not longer 2. Not affordable unless you have the right insurance 3. does NOT help hormonal acne A few things: -do NOT review this item until you have used it for at least 3 months! -If you have any reason to believe that your acne is hormonal, do NOT use this. Topical medications such as Ziana will only bring blemishes to t
  8. Thank you for your response! I noticed that you did not experience acne until two years after its placement (just like myself). Most people who experienced this issue saw a breakout almost immediately; I'm glad I'm not the only one with a potentially delayed flare up from Mirena. Before Mirena, I was prescribed Yaz and then a second pill (it had less hormones than yes, but I don't remember the name because it made me so sick when I went on it that I got off it immediately). Mirena seemed lik
  9. A little background information: I have had acne since I was 11 (I'm 20 now). After seeing a dermatologist and a few trial and error periods on different topical medications and antibiotics, I was able to achieve clear skin for a few years. But a year or two after having Mirena implanted, my acne came back. As a result, I was prescribed Clindamycin Phosphate pledgets in the morning, Ziana at night, and 1000mg of Erythromycin (an antibiotic) every single day. 3 1/2 months later, my skin is
  10. I've been using Ziana at night for about 3 months now (along with 500mg a day of Erythromycin and Clindamycin pledgets in the morning). I saw my derm today and she was not too impressed with the results, but only changed my antibiotic intake (I now have to take it twice a day) and gave me a chemical peel. I can honestly say that the initial breakout was very disheartening. It was the worst skin I had experienced in years (I've had acne since I was 11; I'm currently 20). However, I have seen
  11. Hi everyone! First time poster here. I have been using Ziana at night for about 8 weeks now. I definitely had a severe breakout during the first few weeks, but I have seen improvement recently, though I do have some work to do. It hasn't dried or irritated my skin; if anything, it's slightly more oily. I have fair skin so it has left me with some marks, mainly around my chin and jaw line. Not too long ago I read about topically applying lemon juice and was very surprised to see it had high
×